# SDR SWAA051805

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 32,895 hours, 28,058 cycles
- Engine: Ge CFM563B1
- Engine time: 30,959 hours, 26,360 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 858325
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD NOTICABLE SHUDDER.  VIBRATION GAUGE INDICATED 4.5.  IDLE DESCENT OK.  INCREASE POWER AT 12,000FT  & ENGINE VIBRATION INDICATED OFF THE SCALE.  REMOVED AND REPLACED NR 2 ENGINE ASSY PER MM.
